# SDR SWAA2022031571197

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO FLOOR TO SIDEWALL SUPPORT AT B.S. 500A+10; 500A+14; 500B+2; 500B+10; 500B+14; 500C+2 AND 500C+6; L.B.L. 24. / [01] REMOVED CORROSION ON TO SIDEWALL SUPPORT AT BS. 500A+10;500A+14; 500B+2;500B+10; 500B+14;500C+2;500C+6;AT DISCREPANCY AREA FOUND TO BE OUT LIMITS AT BS.500B+14 L=2.000' W= 0.800' D=0.013' ORIGINAL THICHNESS 0.040' REMAINING MAT 0.027' MAT LOSS 0.013' IAW SRM 53-00-53-1A-2 FIG 103 DETAL (C) USED TOOL ID ATS 1671 DATE 01/2022 DUE 10/2022;[02] APPLICABILITY SRM 53-00-53-1A-2 ALLOWABLE DAMAGE FOR THIS AIRCRAFT;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] RECEIVED ZEE CHANNEL SSIDEPLATE P/N: BAC1496-444; LOT: 147971-1. LOCATED AND DRILLED BTW. BS 400 - BS 500D; LBL 24. WL. 154 IAW SRM 51-40-05-0G-0; DWG# 143A7500. MADE (1EA) SPLICE SIDE PLATE WITH P/N: BAC1496-444; LOT: 147971-1. LOCATED BTW BS 480 - BS500 IAW SRM 53-00-5-2R-6 REPAIR 6 ITEM [2] TABLE 201. OK TO TREAT AND PRIME.;[05] VERIFIED CORRECTIVE ACTION #4 OK TO TREAT AND PRIME GIVEN;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDEWALL SUPPORT AND ( 1EA) SPLICE REPAIR PART IAW SRM 51-20-01-0G-0 SOPM 20-41-02;[07] VERIFIED CORRECTIVE ACTION #6;[08] OK TO INSTALL.;[09] OK TO INSTALL. FLOOR TO SIDEWALL SUPPORT GIVEN;[10] INSTALLED FCB LH FLOOR TO SIDE WALL SUPPORT ANGLE BS 396 -500D ; LBL 24 AND SPLICE ANGLE AT BS 490 IAW SRM 51-40-02-0G-0 ; DWG# 143A7500 AND DWG# 143A7505;[11] VERIFIED CORRECTIVE ACTION ENTRY 10.
